# SDR SWIA202156421

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INBOARD CLIP AT RBL9 COMMON TO FS280 IS CRACKED.   (C-CHECK) RO 2/25/2021   REPLACED INBOARD CLIP AT RBL9 COMMON TO FS280, PN: 601R-31113-58 IAW REO 601R-53-11-171 REV -D DATED 13-FEB-07. COMPLETED 51-900-1003-SKY
